Translator Disclaimer
April 2020 Existence and uniqueness of monotone positive solutions for fractional higher-order BVPs
Mi Zhou
Rocky Mountain J. Math. 50(2): 733-745 (April 2020). DOI: 10.1216/rmj.2020.50.733

Abstract

We discuss the existence and uniqueness of monotone positive solutions for a class of higher-order nonlinear fractional differential equations infinite-point boundary value problems (for short, BVPs) on cones. The existence and uniqueness of solutions are obtained via applying the properties of the Green function and a fixed point theorem. Our analysis is based on the operator equation T ω + S ω = ω on an ordered Banach space. Finally, a example is given to illustrate our results.

Citation

Download Citation

Mi Zhou. "Existence and uniqueness of monotone positive solutions for fractional higher-order BVPs." Rocky Mountain J. Math. 50 (2) 733 - 745, April 2020. https://doi.org/10.1216/rmj.2020.50.733

Information

Received: 10 May 2019; Revised: 19 October 2019; Accepted: 21 October 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210993
MathSciNet: MR4104408
Digital Object Identifier: 10.1216/rmj.2020.50.733

Subjects:
Primary: 34A08, 34B10, 35G30

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top